# SDR DALA2025011300290

- Difficulty date: January 9, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N503DN
- Make and model: Airbus A350-941
- Aircraft serial: 0149
- Aircraft time: 30,201 hours, 3,002 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES FOUND ON THE BOTTOM OF THE WINGTIP SKIN PANEL. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 002-0001:0514-2001/020 00023 REPAIRED PER PRI 621400-14 REV 4 AND ERA 621400-14 REV ORIGINAL. PRI AND ERA MATCH. (LP# 0753876)
